# SDR SWAA2012111509428

- Difficulty date: November 2, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 55,973 hours, 45,470 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST DOCK INSPECTION FOUND FLOORBEAM STRAP CRACKED ABOVE E1 RACK IN E&E BAY NOT FCBS.  REMOVED AND REPLACED FLOORBEAM STRAP PER SRM 51-40-02.
